CureZone   Log On   Join
Re: Supplement with multivitamin while chelating?
 
Eric11 Views: 1,289
Published: 11 years ago
 
This is a reply to # 1,827,730

Re: Supplement with multivitamin while chelating?


I highly recommend that you encourage her to find out more about heavy metals. A little research will show you the similarity in symptoms between Graves and heavy metal toxicity.

This would be all the more likely if she's ever had silver fillings, though there are other metals and other sources of them.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

0.313 sec, (1)